# SDR SWIA202156274

- Difficulty date: January 9, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9.0 AT FLOOR LEVEL CORROSION AND SHEARED FASTENER.AT BASE OF BULKHEAD.   (C-CHECK) RO 2/13/2021   COMPLIED WITH REO 670-53-11-745 REV.-A DATED 2016-10-28. INSTALLED Â€“ 3 POST LOWER END AND -5 ANGLE ON L/H FS 280.00 DOOR POST REPAIR COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
